# SDR 96ZZZX5207

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lear 35LEAR
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bolt
- Part number: 26510264
- Condition: Head Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED HEAD ON NEW ENGINE MOUNT BOLT PURCHASED FROM LEAR IN KIT NR 2695006-1 FOR SB 35/36-71-5, REV 2, 6-18-93. BATCH NR SPS18.
